Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Sheaf theory for stacks in manifolds and twisted cohomology for $S^1$–gerbes

Ulrich Bunke, Thomas Schick and Markus Spitzweck

Algebraic & Geometric Topology 7 (2007) 1007–1062

arXiv: math.KT/0603698

Abstract

In this paper we give a sheaf theory interpretation of the twisted cohomology of manifolds. To this end we develop a sheaf theory on smooth stacks. The derived push-forward of the constant sheaf with value along the structure map of a U(1) gerbe over a smooth manifold X is an object of the derived category of sheaves on X. Our main result shows that it is isomorphic in this derived category to a sheaf of twisted de Rham complexes.

Keywords
sheaf theory, stacks, twisted cohomology
Mathematical Subject Classification 2000
Primary: 46M20
Secondary: 14A20
References
Publication
Received: 6 November 2006
Revised: 13 May 2007
Accepted: 15 May 2007
Published: 20 June 2007
Authors
Ulrich Bunke
NWF I - Mathematik
Universität Regensburg
93040 Regensburg
Germany
Thomas Schick
Mathematisches Institut
Universität Göttingen
Bunsenstr. 3-5
37073 Göttingen
Germany
Markus Spitzweck
Mathematisches Institut
Universität Göttingen
Bunsenstr. 3-5
37073 Göttingen
Germany